# SDR VTZA97462

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PVD/IAD - FLT 6216 - DURING APPROACH AT 1600 HRS ON 8-13-97, EXPERIENCED A POD SMOKE CAPTION LIGHT ILLUMINATION.  CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  UPON LANDING, SMOKE CAPTION LIGHT EXTINGUISHED ON ITS OWN.  MAINTENANCE PERSONNEL WERE DISPATCHED TO THE AIRCRAFT FOR TROUBLESHOOTING.  IT WAS DISCOVERED THE POD SMOKE DETECTOR HAD AN INTERMITTENT INTERNAL FAILURE.  MAINTENANCE REPLACED THE POD SMOKE DETECTOR AND FUNCTIONALLY CHECKED THE SYSTEM IAW THE MM PROCEDURES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE AT 1640 HOURS.  (X)
